# SDR UALA2010050301488

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 27,352 hours, 12,193 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Part serial: 5399
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW SYS LOW IND, FLIGHT DIVERTED. REPLACED LEAKING HYD PRIORITY VALVE 3015GM. OPS ARE GOOD.
